# SDR CALA2023042801267

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A5402
- Condition: Cracked
- Location: Rib #10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFTER REMOVAL OF EXISTING REPAIR ON L/H LOWER HOR IZONTAL STABILIZER SKIN, FOUND CRACK ON LOWER CHORD OF RIB #10, 24 INCHES AFT OF L/E AND "2" .098 PILOT HOLES DRILLED THROUGH LO WER CHORD 31.5 INCHES FROM L/E
